Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  Nonmonotone adaptive trust region method based on simple conic model for unconstrained optimization
 
 
Title: Nonmonotone adaptive trust region method based on simple conic model for unconstrained optimization
Author: Zhao, Lijuan
Sun, Wenyu
Sampaio, Raimundo J. B. de
Appeared in: Frontiers of mathematics in China
Paging: Volume 9 (2014) nr. 5 pages 1211-1238
Year: 2014
Contents:
Publisher: Higher Education Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands